Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

I have a bartholin abscess. What can i take to heal it ?

i have a bartholin abcess and my obgyn game me antiboitics because it did not have a head and it is small. I have been taking the antiboitics for 3 days. The pain has got worst. When will this bartholin abcess heal?
Asked On : Mon, 31 Jan 2011
Answers:  1 Views:  683
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  User's Response
hii mam,
Bartholin's abscess is an abscess on the Bartholin gland.Each woman has two Bartholin glands. They are located at the entrance of the each side of vagina.
When one or both of the Bartholin glands become infected, Bartholin abscess occurs.
*common symptoms>
* hot, tender swollen lump in the labia majora
* fever
* painful and sensitive vagina
* pain with sexual intercourse
if untreated properly,it turns to bartholin cyst which may goes to form tumour over 40 yrs age.
antibiotics to combat infection +analgesics
then draining of the abscess.
* practice safe sex
* have good personal hygiene
In recurrent cases,gland may be removed.
Answered: Tue, 1 Feb 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor